International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 1, Part A

Lomax gamble type two distributions with applications to lifetime data


Author(s): Adewunmi Olaniran Adeyemi, Ismail Adedeji Adeleke and Eno Emmanuelle Akarawak

Abstract: The Gumbel Type-Two (GTT) distribution among many classical distributions has been found to lack the capacity to adequately fit some random phenomenon due to its monotonic failure rates thereby limiting its application. The Lomax-Generator was employed in this study to generalize the GTT distribution in order to derive the Lomax Gumbel Type-Two (LGTT) distribution capable of providing better modeling fits to real dataset. The new distribution has the Lomax Inverse Exponential distribution as a special case; the reliability and hazard rates functions were investigated. The distribution is unimodal, positively skewed and close to bell shape depending on parameter values. The quantile, median and order statistics were derived while the method of maximum likelihood estimation was used for estimating the parameters of the distribution. The proposed distribution demonstrated its potentials for modeling events whose distributions tends to be platykurtic, leptokurtic and approximately symmetric. Two lifetime survival datasets were analyzed using the distribution and results revealed the importance of application of LGTT distribution to the datasets with superior modeling fits than other four generalizations of GTT distributions existing in literatures derived using other generator. Three additional real life datasets were also used to compare the performance of LGTT with some distributions derived using Lomax as generator, results of analysis revealed that LGTT exhibits greater flexible potentials for modeling the real life datasets.

Pages: 36-45 | Views: 115 | Downloads: 16

Download Full Article: Click Here
How to cite this article:
Adewunmi Olaniran Adeyemi, Ismail Adedeji Adeleke, Eno Emmanuelle Akarawak. Lomax gamble type two distributions with applications to lifetime data. Int J Stat Appl Math 2022;7(1):36-45.
Call for book chapter
International Journal of Statistics and Applied Mathematics